Hypo-q-norms on cartesian products of algebras of bounded linear operators on Hilbert spaces

[img]
Preview
34JL2Dragomir.pdf - Published Version (448kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Hypo-q-norms on cartesian products of algebras of bounded linear operators on Hilbert spaces. Extracta Mathematicae, 34 (2). pp. 201-235. ISSN 2605-5686

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41036
DOI https://doi.org/10.17398/2605-5686.34.2.201
Official URL https://www.eweb.unex.es/eweb/extracta/Vol-34-2/34...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Sports and Exercise Science
Keywords Hilbert spaces; bounded linear operators; operator norm and numerical radius; n-tuple of operators; operator inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login